# SDR 03FDEA00132

- Difficulty date: February 14, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46800
- Aircraft time: 67,140 hours, 20,344 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indicator
- Condition: False Activation
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF FROM ORD, LEFT MAIN GEAR INDICATED UNSAFE ON BOTH PRIMARY AND   SECONDARY INDICATIONS AFTER RAISING GEAR HANDLE. RAN CHECK LIST-RECYCLED  GEAR DOWN THEN BACK UP- BOTH PRIMARY AND SECONDARY INDICATIONS SHOWED GEAR   UP AND LOCKED. CONTINUED TO ANC. UPON APPROACH INTO ANC GEAR EXTENSION WAS  NORMAL- GOOD INDICATIONS BOTH PRIMARY AND SECONDARY.  **  S/D  **  R/R LT MLG RETRACT CYLINDER.
